# SDR CA970526003

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Condition: Cracked
- Location: Prop Control
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB THE #2 ENGINE MAIN OIL PRESSURE WENT TO ZERO AND NP WENT TO 102.8. THE CREW TRIED TO FEATHER THE PROPELLER WITHOUT SUCCESS. POST FLIGHT INVESTIGATION FOUND THE PROPELLER CONTROL UNIT OIL PUMP WAS CRACKED.
